Alert archive / West Virginia / Flash Flood Warnings in 2008
Flash Flood Warning 1, NWS Charleston, WV
NWS Charleston, WV issued this flash flood warning at Jun 3, 2008, 10:53 PM EDT for Athens County, Vinton County, Washington County, Ohio; 6 counties in West Virginia. It was in force for 3 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 3, 2008, 10:53 PM EDT (02:53 UTC)
- Expired
- Jun 4, 2008, 2:00 AM EDT
- In force
- 3 hr
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
- Flood severity
- None
Counties Athens County, OH, Vinton County, OH, Washington County, OH, Doddridge County, WV, Harrison County, WV, Pleasants County, WV, Ritchie County, WV, Tyler County, WV, Wood County, WV
The radar
The Charleston,WV radar (KRLX), 121 km from the middle of the area, began a volume at 02:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 3, 11:26 PM EDT | FLASH FLOOD | Zaleski, OH | HIGH WATER OVER RT. 278 AT NORTH HOPE STATE PARK. HIGH WATER WAS ALSO OVER NUMEROUS OTHER RDS THROUGHOUT CITY. |
| Jun 3, 11:43 PM EDT | HEAVY RAIN 0 | Clarksburg, WV | STREAMS BANKFULL. |
| Jun 4, 1:58 AM EDT | FLOOD | Shinnston, WV | STREAMS OVER ROADS OR BRIDGES. EVENT OCCURRED BETWEEN 143 AM 06/04/2008 AND 158 AM 06/04/2008 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 33 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 00:00Z, 2.9 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 196 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 662 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 117 m²/s²
- 0-3 km storm-relative helicity
- 99 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS51 KRLX 040253
FFWRLX
OHC009-163-167-WVC017-033-073-085-095-107-040600-
/O.NEW.KRLX.FF.W.0001.080604T0253Z-080604T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
1053 PM EDT TUE JUN 3 2008
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
DODDRIDGE COUNTY IN WEST VIRGINIA...
HARRISON COUNTY IN WEST VIRGINIA...
PLEASANTS COUNTY IN WEST VIRGINIA...
RITCHIE COUNTY IN WEST VIRGINIA...
TYLER COUNTY IN WEST VIRGINIA...
WOOD COUNTY IN WEST VIRGINIA...
ATHENS COUNTY IN SOUTHEAST OHIO...
VINTON COUNTY IN SOUTHEAST OHIO...
WASHINGTON COUNTY IN SOUTHEAST OHIO...
* UNTIL 200 AM EDT
* AT 1050 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED FLASH FLOODING FROM NUMEROUS THUNDERSTORMS OVER THE
WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MARIETTA...
LAKE HOPE STATE PARK...BELPRE...ATHENS...WILLIAMSTOWN...WEST
UNION...VIENNA...ST. MARYS...SHINNSTON...SALEM...PENNSBORO...
MIDDLEBOURNE...LUMBERPORT...ENTERPRISE...CLARKSBURG...BRIDGEPORT...
BOAZ AND BELMONT
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3937 8273 3939 8230 3944 8229 3956 8078
3949 8072 3944 8055 3948 8048 3944 8028
3927 8023 3920 8277 3923 8278
TIME...MOT...LOC 0253Z 180DEG 0KT 3927 8233
$$
091 follow-up statement
000
WGUS71 KRLX 040440
FFSRLX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
1239 AM EDT WED JUN 4 2008
OHC009-163-167-WVC017-033-073-085-095-107-040600-
/O.CON.KRLX.FF.W.0001.000000T0000Z-080604T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
VINTON OH-ATHENS OH-WASHINGTON OH-WOOD WV-DODDRIDGE WV-HARRISON WV-
PLEASANTS WV-TYLER WV-RITCHIE WV-
1239 AM EDT WED JUN 4 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 200 AM EDT FOR
NORTHERN RITCHIE...TYLER...PLEASANTS...NORTHERN HARRISON...NORTHERN
DODDRIDGE...NORTHERN WOOD...WASHINGTON...ATHENS AND VINTON
COUNTIES...
AT 1237 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE THUNDERSTORMS WITH VERY HEAVY RAIN OVER THE WARNED AREA.
NUMEROUS REPORTS OF FLOODING HAVE BEEN RECEIVED FROM NORTHERN
HARRISON COUNTY. OTHER REPORTS OF FLOODING HAVE BEEN RECEIVED FROM
ATHENS AND VINTON COUNTIES.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MARIETTA...
LAKE HOPE STATE PARK...BELPRE...ATHENS...WILLIAMSTOWN...WEST UNION...
VIENNA...ST. MARYS...SHINNSTON...SALEM...PENNSBORO...MIDDLEBOURNE...
LUMBERPORT...ENTERPRISE...CLARKSBURG...BRIDGEPORT...BOAZ AND BELMONT
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM EDT WEDNESDAY MORNING
FOR SOUTHEAST OHIO AND CENTRAL WEST VIRGINIA.
LAT...LON 3937 8273 3939 8230 3944 8229 3956 8078
3949 8072 3944 8055 3948 8048 3944 8028
3927 8023 3920 8277 3923 8278
TIME...MOT...LOC 0435Z 180DEG 0KT 3927 8233
$$
09What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this flash flood warning went out at Jun 3, 8:58 PM EDT, 1 hour 55 minutes earlier.
Area forecast discussion, Jun 3, 8:58 PM EDT, 1 hour 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON WV 858 PM EDT TUE JUN 3 2008 .SYNOPSIS... SHOWERS AND THUNDERSTORMS WILL BE COMMON THROUGH WEDNESDAY AS A FRONT REMAINS DRAPED OVER THE UPPER OHIO VALLEY. MONITORING FOR FLOOD AND SEVERE THREAT. UPPER LEVEL RIDGE BUILDS ON THURSDAY. && .NEAR TERM /THROUGH WEDNESDAY/... WITH ACTIVE WEATHER ON-GOING...WILL KEEP THIS SHORT. AN AREA OF SHOWERS AND THUNDERSTORMS HAS DEVELOPED FROM SOUTHERN OHIO WESTWARD. MODELS HAD A PRETTY REASONABLE HANDLE ON THESE STORMS...WITH HIGH POPS ACROSS OUR NORTH OVERNIGHT. HAVE PULLED THE HIGHER POPS SOUTHWARD A LITTLE TO REFLECT CURRENT TRENDS. EVERYTHING ELSE APPEARS TO BE REASONABLE...AND ONLY MINOR TWEAKS ARE EXPECTED. && .SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY NIGHT/... WARM FRONT SITUATED ACROSS NORTHERN TIER OF AREA RIGHT AT THE START OF THE PERIOD. NEXT IN A SERIES OF SHORT WAVE TROUGHS MOVES IN FROM THE W ALONG WITH STRENGTHENING LOW LEVEL SW FEED ESPECIALLY GIVEN MORNING HOURS WITH ENHANCED LLJ AT SUNRISE. THIS SHOULD GIVE RISE TO SOME KIND OF CONVECTIVE COMPLEX WITH HEAVY RAIN FALL MOVING THROUGH E CNTRL OH COUNTIES IN THE MORNING AND ON TO THE ENE THROUGH MIDDAY. SECOND SHORT WAVE TAKES A SIMILAR TRACK IN THE AFTERNOON LIKELY GENERATING ANOTHER ROUND OF CONVECTION NEAR THE FRONT. FLOW OF 40-50 KTS PLUS CAPE UP TO 2500 J/KG ON DEW POINTS AROUND 70 AND H85 THETA E VALUES NEAR 340K...SPS SLIGHT RISK ACROSS NORTHERN PORTION OF AREA LOOKS GOOD. THE HEAVIEST QPF IN ALL THE MODEL GUIDANCE CONTINUES TO BE IN AN W-E AXIS N OF THE FORECAST AREA...BUT THE UPPER OH BASIN LOCATION OF THIS AXIS...AND THE POTENTIAL FOR HEAVY RAIN SEVERAL TIMES TONIGHT THROUGH WED DOES RAISE CONCERN FOR EXCESSIVE RAINFALL. RIVER FORECAST CRESTS ARE COMFORTABLY BELOW FLOOD STAGE AT THIS TIME...BUT THIS WILL NEED CLOSELY MONITORED. AFTER WED...WARM FRONT LIFTS N OF THE AREA...PUTTING THE AREA UNDER UPPER RIDGE WITH SUMMER LIKE WEATHER FOR THE COUNT. STAYED MOSTLY NEAREST HIGH SIDE OF GUIDANCE FOR HIGHS WED WITH LOWEST VALUES N. LOWS WED NT AND THU NT LOOKED GOOD. RAISED HIGHS THU TO REFLECT A BLEND OF THE NUMBERS AS THE MAV /MID 90S/ STILL SEEMS A BIT HIGH. STAYED A LITTLE BELOW THE HIGH MAV FRI AND LOWERED THE VALLEYS FRI NT. && .LONG TERM /SATURDAY THROUGH TUESDAY/... UPPER LEVEL RIDGE AND ASSOCIATED BERMUDA HIGH WILL SET UP OVER THE LONG TERM PORTION OF THE FORECAST. THIS WILL TRANSLATE INTO A PERIOD OF HOT AND HUMID WEATHER FOR THE CWA IN SOUTHWESTERLY SURFACE FLOW. THIS WILL EFFECTIVELY DEFLECT INCOMING SYSTEMS FROM THE WEST OFF TO THE NORTH...AND WILL EXPECT THE RING OF FIRE TO SET UP ALONG THE PERIPHERY OF THE HIGH. MAIN QUESTION WILL BE WHETHER OR NOT THE PERIPHERY WILL SINK FAR ENOUGH SOUTHEAST TO CLIP THE CWA TO ENHANCE ANY THUNDERSTORM THREATS. OTHERWISE...WILL SEE A FAIR AMOUNT OF CUMULUS DEVELOPMENT DURING THE HEATING OF THE DAY...AND WILL EXPECT A FEW OF THESE TO BREAK THE CAP AND MATURE INTO THUNDERSTORMS. SHOULD BE DIFFICULT TO UTILIZE ANY CAPE HOWEVER...AND WILL EXPECT MOST PLACES TO REMAIN DRY DURING THE DURATION OF THIS SET UP. TEMPERATURES WILL BE IN THE UPPER 80S TO LOW 90S GENERALLY AREA WIDE...WITH THE HIGHER ELEVATIONS A SMALL HANDFUL OF DEGREES OFF THE PACE OF THE LOWLANDS. && .AVIATION /00Z WEDNESDAY THROUGH SUNDAY/... LARGE AREA OF SHOWERS AND THUNDERSTORMS WILL CONTINUE TO PUSH OFF TO THE EAST OVERNIGHT. HOWEVER...RADAR MOSAIC IS ALREADY SHOWING ADDITIONAL STORMS ARE DEVELOPING ACROSS SOUTHWEST OHIO. THESE STORMS ARE MOVING EAST AND SHOULD IMPACT PORTIONS OF SOUTHEAST OHIO AND NORTHERN WEST VIRGINIA OVERNIGHT. EXPECT STORMS WILL BE MOST NUMEROUS ACROSS SOUTHEAST OHIO AND NORTHERN WEST VIRGINIA ONCE AGAIN ON WEDNESDAY. MVFR CONDITIONS SHOULD BE COMMON IN AND NEAR THE STORMS...WITH VFR CONDITIONS ACROSS THE REMAINDER OF THE REGION. THERE COULD BE SOME LOCAL AREAS OF IFR CIGS/VSBYS IN SOME OF THE STRONGER STORMS. AVIATION OUTLOOK /AFTER 00Z THURSDAY/... MVFR WITH OCCASIONAL IFR WX IN RW/TRW ACROSS SOUTHEAST OHIO AND NORTHERN WV WED NIGHT. && .HYDROLOGY... SEVERAL UPPER AIR DISTURBANCES...850 INFLOW OF 50 KNOTS FROM SW TONIGHT...AND PRECIPITABLE WATER NEAR 2 INCHES...COULD SPELL TRAINING OF SOME DOWNPOURS ALONG WARM FRONT ACROSS NORTHERN PORTION OF AREA TONIGHT AND WED. 3 HR FFG COULD BE REACHED IN SPOTS ACROSS THE NORTH WITH EACH PASSING S/W. HOWEVER...EXPECTING ENOUGH RECOVERY TIME BETWEEN S/W TO PREVENT PROBLEMS. AS A RESULT...WILL NOT HOIST A FLASH FLOOD WATCH ATTM. HOWEVER...THE HAZARD STILL EXISTS IN THE HAZARDOUS WEATHER OUTLOOK...FOR THE NORTHERN HALF OF THE CWA TONIGHT AND WEDNESDAY. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...NONE. OH...NONE. KY...NONE. VA...NONE. && SYNOPSIS...JKF/26/TRM/30 NEAR TERM...JSH SHORT TERM...JKF/TRM LONG TERM...26 AVIATION...JSH HYDROLOGY...
Hazardous weather outlook, Jun 3, 4:19 PM EDT, 6 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 419 PM EDT TUE JUN 3 2008 KYZ101>103-105-OHZ075-083>087-WVZ005>007-042030- GREENUP-CARTER-BOYD-LAWRENCE KY-ATHENS-JACKSON OH-VINTON-MEIGS- GALLIA-LAWRENCE OH-WAYNE-CABELL-MASON- 419 PM EDT TUE JUN 3 2008 ...TORNADO WATCH 436 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO AND WEST VIRGINIA. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THIS EVENING. LOCALIZED DOWNPOURS FROM SHOWERS AND THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON INTO WEDNESDAY EVENING. RAINS OF OVER 2 INCHES WOULD BE NEED TO CAUSE FLASH FLOOD CONCERNS ON SMALL STREAMS AND CREEKS. IF REPETITIVE SHOWERS SEEM LIKELY...FLASH FLOOD WATCHES COULD BE POSTED. INCREASE YOUR WEATHER AWARENESS THROUGH WEDNESDAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. OHZ066-067-076-VAZ003-004-WVZ008>011-013>020-024>040-046-047-042030- PERRY-MORGAN-WASHINGTON-DICKENSON-BUCHANAN-JACKSON WV-WOOD-PLEASANTS- TYLER-LINCOLN-PUTNAM-KANAWHA-ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE- MINGO-LOGAN-BOONE-CLAY-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL- WYOMING-RALEIGH-FAYETTE-NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS- RANDOLPH- 419 PM EDT TUE JUN 3 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND WEST VIRGINIA. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND TONIGHT. LOCALIZED DOWNPOURS FROM SHOWERS AND THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON INTO WEDNESDAY EVENING. RAINS OF OVER 2 INCHES WOULD BE NEED TO CAUSE FLASH FLOOD CONCERNS ON SMALL STREAMS AND CREEKS. IF REPETITIVE SHOWERS SEEM LIKELY...FLASH FLOOD WATCHES COULD BE POSTED. INCREASE YOUR WEATHER AWARENESS THROUGH WEDNESDAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. 30
In the hours before
Special weather statement, Jun 3, 6:21 PM EDT, 4 hours 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 621 PM EDT TUE JUN 3 2008 VAZ004-WVZ015-024>027-033>037-032245- BUCHANAN VA-KANAWHA WV-LOGAN WV-CLAY WV-NICHOLAS WV-MCDOWELL WV-WYOMING WV-RALEIGH WV-MINGO WV-BOONE WV-FAYETTE WV- 621 PM EDT TUE JUN 3 2008 HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER SERVICE... AT 616 PM EDT...A LINE OF STRONG THUNDERSTORMS WITH HEAVY RAINFALL EXTENDED FROM CENTRAL MINGO COUNTY...TO SOUTHERN CLAY COUNTY. THESE STORMS WERE MOVING TO THE SOUTHEAST AT AROUND 35 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS LINE OF STORMS INCLUDE...BECKLEY...BENTREE...BICKMORE...INDORE...ESKDALE...LEEWOOD AND POND GAP. SOME OF THE STRONGER EMBEDDED STORMS MAY CONTAIN WIND GUSTS TO 40 MPH. FREQUENT LIGHTNING IS ALSO POSSIBLE WITH THESE STORMS. PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. 13
Special weather statement, Jun 3, 9:46 PM EDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 946 PM EDT TUE JUN 3 2008 WVZ010-011-020-031-040215- DODDRIDGE WV-HARRISON WV-PLEASANTS WV-TYLER WV- 946 PM EDT TUE JUN 3 2008 HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER SERVICE... AT 946 PM EDT...A STRONG THUNDERSTORM WAS OVER PLEASANTS COUNTY...OR ABOUT 19 MILES SOUTHWEST OF NEW MARTINSVILLE...MOVING EAST AT 45 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE... WALLACE...CENTER POINT...LIMA...ALMA...WICK AND ARVILLA. WIND GUSTS TO 45 MPH...FREQUENT LIGHTNING...AND PEA SIZE HAIL ARE ALL POSSIBLE WITH THIS STORM. PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
Local storm report, Jun 3, 9:54 PM EDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
954 PM EDT TUE JUN 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0953 PM TORNADO ALBANY 39.22N 82.20W
06/03/2008 ATHENS OH PUBLIC
PUBLIC REPORT OF A POSSIBLE TORNADO ALONG BAKER ROAD NEAR
ALBANY. REPORT IS UNCOMFIRMED AT THIS TIME.
&&
JHOVISLocal storm report, Jun 3, 9:56 PM EDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHARLESTON WV
956 PM EDT TUE JUN 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0947 PM TORNADO ALBANY 39.22N 82.20W
06/03/2008 ATHENS OH PUBLIC
PUBLIC REPORT OF A POSSIBLE TORNADO ALONG BAKER ROAD NEAR
ALBANY. REPORT IS UNCOMFIRMED AT THIS TIME.
&&
JHOVISLocal storm report, Jun 3, 10:51 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
1051 PM EDT TUE JUN 3 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1046 PM HAIL ATHENS 39.31N 82.08W
06/03/2008 U0.50 INCH ATHENS OH PUBLIC
&&
NNNNLocal storm report, Jun 3, 10:52 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
1052 PM EDT TUE JUN 3 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1041 PM HEAVY RAIN SHINNSTON 39.39N 80.27W
06/03/2008 HARRISON WV PUBLIC
STANDING WATER ON ROADS
OR POOR DRAINGE AREAS.
&&
NNNNThe office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 8:55 PM EDT | Severe Thunderstorm Warning | RLX | Jackson, Vinton | 35 min |
| Jun 3, 9:11 PM EDT | Tornado Warning | RLX | Athens, Vinton | 34 min |
| Jun 3, 9:32 PM EDT | Severe Thunderstorm Warning | RLX | Athens, Gallia, Jackson, Meigs, Vinton | 58 min |
| Jun 3, 10:24 PM EDT | Severe Thunderstorm Warning | RLX | Athens, Meigs | 36 min |
| Jun 3, 10:41 PM EDT | Severe Thunderstorm Warning | RLX | Gallia, Jackson, Lawrence, Vinton | 34 min |
| Jun 3, 10:45 PM EDT | Flash Flood Watch | RLX | Athens, Gallia, Jackson, Lawrence, Meigs, Morgan and 3 more | 29 hr |
| Jun 3, 11:01 PM EDT | Severe Thunderstorm Warning | RLX | Meigs, Washington | 44 min |
| Jun 3, 11:15 PM EDT | Severe Thunderstorm Warning | RLX | Gallia, Jackson, Lawrence, Vinton | 45 min |
| Jun 4, 9:23 AM EDT | Severe Thunderstorm Warning | RLX | Athens, Morgan, Perry, Washington | 51 min |
| Jun 4, 9:37 AM EDT | Severe Thunderstorm Warning | RLX | Athens, Vinton | 38 min |
| Jun 4, 10:28 AM EDT | Areal Flood Warning | RLX | Jackson, Vinton | 6 hr |
| Jun 4, 10:33 AM EDT | Severe Thunderstorm Warning | RLX | Gallia, Lawrence | 42 min |
| Jun 4, 11:07 AM EDT | Severe Thunderstorm Warning | RLX | Gallia, Lawrence | 38 min |
| Jun 4, 2:05 PM EDT | Severe Thunderstorm Warning | RLX | Gallia, Lawrence | 25 min |
| Jun 4, 2:13 PM EDT | Areal Flood Warning | RLX | Gallia, Lawrence | 3 hr |
| Jun 4, 2:55 PM EDT | Severe Thunderstorm Warning | RLX | Gallia, Lawrence | 41 min |
| Jun 4, 3:02 PM EDT | Severe Thunderstorm Warning | RLX | Lawrence | 43 min |
| Jun 4, 3:40 PM EDT | Severe Thunderstorm Warning | RLX | Lawrence | 50 min |
| Jun 4, 5:49 PM EDT | Areal Flood Warning | RLX | Meigs | 116 min |
| Jun 4, 6:27 PM EDT | Areal Flood Warning | RLX | Lawrence | 5 hr |
| Jun 4, 7:01 PM EDT | Severe Thunderstorm Warning | RLX | Gallia, Lawrence | 44 min |
| Jun 4, 7:07 PM EDT | Severe Thunderstorm Warning | RLX | Gallia, Jackson, Meigs | 38 min |
| Jun 4, 7:42 PM EDT | Severe Thunderstorm Warning | RLX | Lawrence | 48 min |
| Jun 4, 7:50 PM EDT | Areal Flood Warning | RLX | Gallia | 4 hr |
| Jun 4, 12:17 AM EDT | Flash Flood Warning | RLX | Barbour | 118 min |
| Jun 4, 12:57 AM EDT | Flash Flood Warning | RLX | Taylor | 3 hr |
| Jun 4, 1:05 AM EDT | Flash Flood Warning | RLX | Randolph | 3 hr |
| Jun 4, 1:26 AM EDT | Severe Thunderstorm Warning | RLX | Braxton, Calhoun, Clay, Gilmer, Jackson, Kanawha and 2 more | 49 min |
| Jun 4, 1:56 AM EDT | Flash Flood Warning | RLX | Barbour, Harrison | 3 hr |
| Jun 4, 2:15 AM EDT | Severe Thunderstorm Warning | RLX | Braxton, Clay, Fayette, Kanawha, Nicholas, Webster | 45 min |
| Jun 4, 4:57 AM EDT | Flash Flood Warning | RLX | Barbour, Harrison, Taylor | 3 hr |
| Jun 4, 10:38 AM EDT | Areal Flood Warning | RLX | Harrison | 10 hr |
| Jun 4, 10:53 AM EDT | Severe Thunderstorm Warning | RLX | Calhoun, Doddridge, Jackson, Ritchie, Wirt, Wood | 52 min |
| Jun 4, 10:55 AM EDT | Areal Flood Warning | RLX | Doddridge, Ritchie, Wood | 6 hr |
| Jun 4, 11:28 AM EDT | Severe Thunderstorm Warning | RLX | Doddridge, Gilmer, Harrison, Lewis, Ritchie | 47 min |
| Jun 4, 11:55 AM EDT | Severe Thunderstorm Warning | RLX | Jackson, Kanawha, Putnam, Roane | 50 min |
| Jun 4, 12:24 PM EDT | Areal Flood Warning | RLX | Barbour, Lewis, Taylor, Upshur | 4 hr |
| Jun 4, 12:29 PM EDT | Severe Thunderstorm Warning | RLX | Lewis, Randolph, Upshur | 46 min |
| Jun 4, 12:44 PM EDT | Areal Flood Warning | RLX | Pocahontas, Randolph | 3 hr |
| Jun 4, 1:04 PM EDT | Severe Thunderstorm Warning | RLX | Braxton, Webster | 26 min |
| Jun 4, 1:23 PM EDT | Severe Thunderstorm Warning | RLX | Pocahontas, Randolph | 52 min |
| Jun 4, 1:45 PM EDT | Severe Thunderstorm Warning | RLX | Jackson, Mason, Putnam | 45 min |
| Jun 4, 2:14 PM EDT | Severe Thunderstorm Warning | RLX | Jackson, Kanawha, Roane | 46 min |
| Jun 4, 2:46 PM EDT | Severe Thunderstorm Warning | RLX | Jackson, Mason, Roane | 44 min |
| Jun 4, 3:08 PM EDT | Severe Thunderstorm Warning | RLX | Wayne | 52 min |
| Jun 4, 3:26 PM EDT | Severe Thunderstorm Warning | RLX | Calhoun, Jackson, Kanawha, Mason, Putnam, Roane | 49 min |
| Jun 4, 3:34 PM EDT | Severe Thunderstorm Warning | RLX | Cabell, Kanawha, Lincoln, Putnam | 41 min |
| Jun 4, 3:47 PM EDT | Areal Flood Warning | RLX | Pocahontas, Randolph | 11 hr |
| Jun 4, 4:12 PM EDT | Areal Flood Warning | RLX | Barbour, Harrison, Lewis, Taylor, Upshur | 4 hr |
| Jun 4, 4:14 PM EDT | Severe Thunderstorm Warning | RLX | Barbour, Braxton, Calhoun, Clay, Gilmer, Lewis and 6 more | 76 min |
| Jun 4, 4:29 PM EDT | Severe Thunderstorm Warning | RLX | Boone, Cabell, Kanawha, Lincoln, Putnam, Wayne | 46 min |
| Jun 4, 4:46 PM EDT | Severe Thunderstorm Warning | RLX | Fayette, Nicholas, Pocahontas, Webster | 44 min |
| Jun 4, 7:47 PM EDT | Severe Thunderstorm Warning | RLX | Calhoun, Gilmer, Jackson, Ritchie, Roane, Wirt | 58 min |
| Jun 4, 7:50 PM EDT | River Flood Warning | RLX | Calhoun, Gilmer | 29 hr |
Nearby
Flash Flood Warnings in West Virginia, 2008Flash Flood Warnings in Ohio, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.